# SDR FDEA2020042760794

- Difficulty date: April 26, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,551 hours, 24,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CORROSION ON SEAT TRACK FLANGE BETWEEN STA. 365 AND 377 RBL-44. ALL WORK ACCOMPLISHED IAW FEDEX EA F-5310-T0353677 P1 FUSELAGE - MAINFRAME - RBL   45.50 SEAT TRACK CORROSION REPAIR FROM STA 365 TO 377
